# SDR AALA202103249005

- Difficulty date: March 10, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,284 hours, 14,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311440620000
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN SEAT TRACK AT Y1292 BETWEEN FR12 AND FR24 CORRODED. REPLACED SEAT TRACK PER SRM 51-42-11-801.
